Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Extra-Binomial Variation in Logistic Linear Models

D. A. Williams
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 31, No. 2 (1982), pp. 144-148
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347977
Stable URL: http://www.jstor.org/stable/2347977
Page Count: 5
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Extra-Binomial Variation in Logistic Linear Models
Preview not available

Abstract

The logistic-linear model, and its maximum likelihood estimation by iterated reweighted least squares, can be simply modified to incorporate a component of extra-binomial variation. The modifications are very easily effected if the GLIM program is used.

Page Thumbnails

  • Thumbnail: Page 
[144]
    [144]
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148